# SDR DHL2006745523

- Difficulty date: September 5, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, FRAME AT STA 640 IS DENTED AT UPPER FLANGE ABOVE STR 24R.  CUT OUT DAMAGED SECTION 1" BY 1" AT FWD CARGO FRAME BS 640 UPPER FLANGE ABOVE STR 24R IAW B727 SRM 51-40-3 FIG 1, FAB DOUBLER FROM P/N 7075-0 .050, PO NR 9003749, APPROX DIM 8" BY 4" IAW SRM 53-10-2 FIG 3.  HEAT TREATED DOUBLER TO T6 CONDITION IAW FAS ENGINEERING REPORT 2-37153-801 REV IR, TREATED AND PRIMED DOUBLER IAW B727 SRM 51-10-2.  INSTALLED REPAIR DOUBLER AT BS 640 STR 24R IAW B727 SRM 51-30-2 AND SRM 51-40-3 FIG 1.
